# SDR DXTA2009122103904

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605199
- Aircraft time: 7,117 hours, 5,599 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205015
- Part serial: 0972
- Condition: Inoperative
- Location: Brakes
- Part time: 3,306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON CAPTAINS SIDE FADES TO THE STOP.  T/S FOUND LT SIDE OTBD MASTER CYLINDER BAD.  REMOVED AND REPLACED MASTER CYLINDER WITH A OVERHAULED UNIT.  BLED BRAKES.  LEAKS AND OPS CHECK GOOD AT THIS TIME IAW MM 32-42-02.
